Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 23, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 14, 2014, 5:06 PM MST for Maricopa County, Arizona. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 5:06 PM MST (00:06 UTC)
- Expired
- Jul 14, 2014, 5:33 PM MST
- In force
- 27 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 61 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 0.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2118 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456 WUUS55 KPSR 150006 SVRPSR AZC013-150045- /O.NEW.KPSR.SV.W.0023.140715T0006Z-140715T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 506 PM MST MON JUL 14 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 545 PM MST * AT 504 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTHEASTERN MARICOPA COUNTY...OR NEAR SUNFLOWER...AND MOVING SOUTHWEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS. IN ADDITION TO DAMAGING WINDS...FREQUENT DEADLY LIGHTNING IS OCCURRING. GET TO SHELTER INSIDE OF A STURDY BUILDING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3380 11169 3393 11156 3388 11147 3374 11158 TIME...MOT...LOC 0006Z 034DEG 11KT 3385 11155 $$ MCLANE
1 follow-up statement
560 WWUS55 KPSR 150033 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 533 PM MST MON JUL 14 2014 AZC013-150042- /O.CAN.KPSR.SV.W.0023.000000T0000Z-140715T0045Z/ MARICOPA AZ- 533 PM MST MON JUL 14 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARICOPA COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING IN NORTHEASTERN MARICOPA COUNTY HAS DISSIPATED. THE WARNING HAS BEEN CANCELED. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3380 11169 3393 11156 3388 11147 3374 11158 TIME...MOT...LOC 0032Z 034DEG 11KT 3355 11116 $$ MCLANE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:30 PM MST, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 14, 3:30 PM MST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 330 PM MST MON JUL 14 2014 .UPDATE...UPDATED FIRE WEATHER DISCUSSION. && .SYNOPSIS... MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH TUESDAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. COOLER TEMPERATURES ARE ALSO FORECAST DUE TO CLOUDS...HUMIDITY...AND RAINFALL. BY WEDNESDAY...A DRYING AND WARMING TREND IS FORECAST TO CONTINUE INTO FRIDAY. INCREASED HUMIDITY AND A THREAT OF AFTERNOON THUNDERSTORMS WILL RETURN MAINLY TO PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA NEXT WEEKEND. && .DISCUSSION... MID AFTERNOON SATELLITE IMAGERY NOT LOOKING OVERLY PROMISING ACROSS THE LOWER DESERTS. CU HAVE REPEATEDLY DEVELOPED AND DIED OFF SINCE NOON AND THE METRO IS VIRTUALLY CLEAR OVERHEAD AS OF 22Z. TEMPERATURES ALOFT AROUND 500 MB ARE JUST TOO WARM AND PROVIDING ENOUGH OF A CAP TO INHIBIT CONVECTION. WHILE STORMS STILL HAVE A GOOD CHANCE TO SURVIVE EAST OF PHOENIX NEAR GLOBE AND TO THE SOUTHEAST OF THE METRO...THE LOWER DESERTS WILL STRUGGLE TO SEE WIDESPREAD CONVECTION. GOING TO TRIM POPS SLIGHTLY INTO THE 15-20 PERCENT RANGE. COULD SEE STILL SEE SOME ISOLATED STORMS THAT PRODUCE GUSTY WINDS AND HEAVY RAIN AROUND THE METRO. MOISTURE WILL REMAIN IN PLACE ACROSS EASTERN ARIZONA ON TUESDAY ALTHOUGH SOME DRY AIR WILL ALREADY START MOVING IN FROM THE WEST. AS TUESDAY\S WEATHER WILL BE HEAVILY DEPENDENT UPON WHAT HAPPENS THIS EVENING...MADE VERY FEW /IF ANY/ CHANGES TO THE POPS FOR TUESDAY. MAINTAINING ELEVATED PRECIP CHANCES EAST OF THE COLORADO RIVER VALLEY ALTHOUGH NOT AS HIGH AS TODAY\S VALUES. && .PREVIOUS DISCUSSION... TUESDAY... IN THE UPPER LEVELS...BEHIND THE EXITING INVERTED TROF...MODELS FORECAST UPPER LEVEL 300/250 MB HIGH CENTERS TO DEVELOP OVER NORTHEAST AZ BY LATE TODAY...THEN SHIFT TOWARD FLAGSTAFF ON TUESDAY. MONSOON RESEARCH HAS SHOWN WHEN 300/250 MB HIGH CENTERS COINCIDE...SIGNIFICANT CONVECTION FAVORS THE EAST THROUGH SOUTH FLANKS OF THE ANTI-CYCLONIC CIRCULATION. THEREFORE...LARGE CONVECTIVE STORMS ARE EXPECTED OVER THE EASTERN RIM AND WHITE MOUNTAINS THIS AFTERNOON. WESTERLY MOVING OUTFLOWS AND CONVECTION BUILDING ALONG THE OUTFLOWS WILL HAVE A GOOD CHANCE OF DESCENDING INTO THE LOWER CENTRAL DESERTS BY EVENING... INCLUDING PHOENIX AND CASA GRANDE. THEREFORE EVENING PRECIP PROBABILITIES WILL BE ELEVATED ON TUESDAY. AFTERNOON TEMPERATURES WILL ALSO BE COOLER DUE TO INCREASED HUMIDITY AND CLOUDS. WEDNESDAY THROUGH FRIDAY... ALTHOUGH MODELS HAVE A DIFFICULT TIME MODELING THE LIGHT UPPER LEVEL WIND REGIME DURING THE SUMMER-TIME...THIS FAR OUT THEY SUGGEST BROAD QUASI-STABILIZING ANTICYCLONIC FLOW ALOFT OVER OUR FORECAST AREA. AT THE SAME TIME...MODELS FORECAST A SIGNIFICANT DRYING TREND FROM THE WEST...ALL RESULTING IN AN END TO CONVECTIVE ACTIVITY OVER THE FORECAST AREA...WITH THE EXCEPTION OF ZONE 24 SOUTHERN GILA COUNTY EAST OF PHOENIX WED THROUGH FRI. SATURDAY AND SUNDAY... MODELS FORECAST A RETURN OF MONSOON MOISTURE FROM MEXICO THIS PERIOD. A FEW WEAK NORTHWARD UPPER LEVEL PERTURBATIONS FROM MEXICO ARE POSSIBLE...AND ENOUGH TO INTRODUCE A SLIGHT CHANCE OF LATE AFTERNOON/EVENING SHOWERS TO THE LOWER CENTRAL AZ DESERTS AND MOUNTAINS FOR THE WEEKEND. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... LATEST SATELLITE TRENDS SUGGEST THAT INHIBITION IN THE BOUNDARY LAYER IS CURRENTLY HINDERING STORM DEVELOPMENT IN THE LOWER DESERTS. HOWEVER...CONDITIONS STILL REMAIN MOIST AND FAVORABLE FOR CONVECTION IN THE PHOENIX AREA EARLY THIS EVENING. ALTHOUGH ACTIVITY IS NOT EXPECTED TO BE AS ORGANIZED AS THAT WHICH OCCURRED SUNDAY...ISOLATED CELLS WITH AVIATION IMPACTS SUCH AS BRIEF GUSTY WINDS AND BLOWING DUST ARE POSSIBLE...PARTICULARLY AT KIWA. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... AN AREA OF LOW PRESSURE ACROSS THE NORTHERN BAJA PENINSULA WILL CONTINUE TO GENERATE ISOLATED CONVECTION THROUGH LATE THIS AFTERNOON...MAINLY ACROSS NORTHERN IMPERIAL COUNTY. AT THE TERMINALS...THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OR GUST FRONT AT KIPL THROUGH THIS EVENING BUT SOMEWHAT LESS LIKELY AT KBLH. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... DRIER AIR WILL CONTINUE TO SPREAD EASTWARD THROUGHOUT MUCH OF CNTRL ARIZONA THURSDAY/FRIDAY. DAYTIME HUMIDITIES OVER THE LOWER DESERTS MAY FALL AS LOW AS 10 PERCENT WITH THE INTRODUCTION OF DRIER AIR INTO THE REGION WITH GOOD RECOVERIES OVERNIGHT. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS WILL BE RELEGATED BACK TO THE HIGHER TERRAIN...INCLUDING GILA COUNTY...WITH LITTLE TO NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS PERIOD. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. FORECAST MODELS INDICATE A RETURN OF MONSOONAL MOISTURE BACK INTO THE REGION SOMETIME AFTER SUNDAY...WITH SOME MINOR DIFFERENCES WHEN THE DEEPEST PROFILE WILL BE OVER THE DISTRICTS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/VASQUEZ AVIATION...HIRSCH FIRE WEATHER...HIRSCH/NOLTE/MO
In the hours before
Local storm report, Jul 14, 2:18 PM MST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
218 PM MST MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND GST 3 ENE CLAYPOOL 33.45N 110.77W
07/14/2014 M58 MPH GILA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400104
PSRSpecial weather statement, Jul 14, 2:54 PM MST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
254 PM MST MON JUL 14 2014
AZZ025-026-CAZ031-033-142245-
YUMA AZ-IMPERIAL CA-
254 PM PDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA
WEST CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA
UNTIL 345 PM PDT/345 PM MST/
AT 252 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WINTERHAVEN...MOVING NORTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANDRADE...
ALGODONES DUNES...
LAT...LON 3263 11481 3265 11477 3271 11474 3268 11521
3296 11494 3285 11436 3262 11449
TIME...MOT...LOC 2154Z 113DEG 15KT 3280 11465
HIRSCHSpecial weather statement, Jul 14, 3:07 PM MST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
307 PM MST MON JUL 14 2014
AZZ024-142245-
GILA AZ-MARICOPA AZ-
307 PM MST MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 345 PM MST
AT 306 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS NEAR GLOBE...MOVING NORTHWEST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GLOBE...
CLAYPOOL...
MIAMI...
LAT...LON 3340 11049 3325 11072 3354 11115 3370 11095
3365 11092 3369 11084 3369 11083 3368 11081
TIME...MOT...LOC 2207Z 133DEG 5KT 3338 11077
WATERSSpecial weather statement, Jul 14, 3:32 PM MST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
332 PM MST MON JUL 14 2014
AZZ022>024-142315-
MARICOPA AZ-
332 PM MST MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 415 PM MST
AT 328 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF CAMP CREEK...MOVING SOUTHWEST AT
5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM AS IT COLLAPSES
AND DISSIPATES.
LOCATIONS IMPACTED INCLUDE...
CAMP CREEK...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3403 11200 3403 11195 3402 11186 3400 11170
3380 11178 3391 11211 3404 11201
TIME...MOT...LOC 2233Z 033DEG 6KT 3400 11186
LEINSSpecial weather statement, Jul 14, 3:45 PM MST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 345 PM MST MON JUL 14 2014 CAZ031-033-142330- IMPERIAL CA- 345 PM PDT MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA UNTIL 430 PM PDT AT 344 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTH OF ALGODONES DUNES...MOVING NORTHWEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL EASTERN IMPERIAL COUNTY... LAT...LON 3292 11517 3312 11499 3289 11469 3275 11482 TIME...MOT...LOC 2245Z 127DEG 10KT 3287 11484 WATERS
Special weather statement, Jul 14, 4:37 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 437 PM MST MON JUL 14 2014 AZZ024-150015- GILA AZ-MARICOPA AZ- 437 PM MST MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA EXTREME NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 515 PM MST AT 432 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PUNKIN CENTER...MOVING WEST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... SUNFLOWER... ROUND VALLEY... IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES. LAT...LON 3376 11161 3391 11160 3389 11130 3378 11131 TIME...MOT...LOC 2337Z 086DEG 11KT 3384 11140 MCLANE
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:11 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Jul 14, 5:40 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 41 min |
| Jul 14, 5:49 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 21 min |
| Jul 14, 5:57 PM MST | Blowing Dust Advisory | PSR | 73 min | |
| Jul 14, 6:18 PM MST | Special Weather Statement | PSR | 42 min | |
| Jul 14, 6:33 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Jul 14, 6:41 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 14, 6:43 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 14, 6:51 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 114 min |
| Jul 14, 7:18 PM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Jul 15, 9:16 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 15, 11:37 AM MST | Blowing Dust Advisory | PSR | 3 hr | |
| Jul 15, 12:15 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Jul 15, 12:22 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 15, 12:59 PM MST | Special Weather Statement | PSR | Pinal | 61 min |
| Jul 15, 1:13 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 15, 1:25 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 50 min |
| Jul 15, 1:38 PM MST | Flash Flood Watch | PSR | 6 hr | |
| Jul 15, 1:49 PM MST | Special Weather Statement | PSR | 41 min | |
| Jul 15, 2:06 PM MST | Special Weather Statement | PSR | 39 min | |
| Jul 15, 2:37 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 15, 2:42 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 15, 3:06 PM MST | Flash Flood Warning | PSR | Maricopa | 114 min |
| Jul 15, 3:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Jul 15, 3:38 PM MST | Blowing Dust Advisory | PSR | 82 min | |
| Jul 15, 3:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.